MathSciNet Relay Station
MathSciNet bibliographic data
MR637159 16A15 (16A46)
Courter, R. C. Finite-dimensional right duo algebras are duo. Proc. Amer. Math. Soc. 84 (1982), no. 2, 157–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement